# SDR ASAA2015123114588

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,582 hours, 2,807 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144578
- Condition: Failed
- Location: Ram Air
- Part time: 581 hours, 186 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, MASTER CAUTION ON RECALL, LT PACK LIGHT ILLUMINATED, DID NOT RESET. ACFT GROUNDED.  PERFORMED BITE OF BOTH PACK ZONE TEMP CONTROLLERS REF AMM 21-61-00. FOUND LT PACK ZONE TEMP CONTROLLER FAULTING, INLET ACTUATOR IN VERIFY TEST.  R & R LT INLET SMART RAM AIR DOOR ACTUATOR REF AMM 21-51-21.  ALL TESTS PASS.  NO NEW FAULTS IN PACK ZONE TEMP CONTROLLER.
